# SDR UHLA201612060520

- Difficulty date: December 6, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 26,526 hours, 17,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LT SHEAR PLATE FRAME 87-88.  R & R THE SHEAR PLATE.
